Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What treatment should I give to my 3 year old daughter for brown itchy spots on the vagina ?

Hi my daughter is three years old and she has two big (the size of a pea) round brownish spots on the outside of her vagina. Her doctor said it was an infection and prescribed her some cream. She was been using the cream for over a week including some neosporin and she went from having only one bump to two. I need to know what these things are because they are very itchy and uncomfortable?
Sun, 29 Jan 2012
Report Abuse
Question is related to
Drug/Medication ,  
Dermatologist 's  Response
hi
if itching is there then we should think about fungal infection too
apply clotrimazole cream twice a day
there look no major skin problem.
keep area clean and dry
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a 12 year old daughter who has had vaginal itching for some 18 months now and it is driving her (and me) crazy. we have had every lotion and potion, skin alergy tests, blood tests etc etc etc. I have changed washing powder, new underwear, washes with pure products or nothing at all. in this time she has started her periods but the itching continues. she is extremely embarrassed and now doesnt want to go to school. please help i dont know what to try next?

doctor1 MD

hello doctor am a 20 year old female in china experiencing vaginal itcheness, its has been on for a while ....i dont really know what caused it because am still a virgin.....what can be the treatment for such an infection.....hospitals in china are quite expensive

doctor1 MD

I have a tiny, hard bump inside my vagina, in approximately the G spot. It causes pain on intercourse. Yesterday I visited a new GYN. After a long examination , He said he does not know what the bump is. He said it is NOT an STD, Cancer, Cyst or wart. His advice was to begin Premarin twice a week. I am 59 years old. I got through menopause without taking hormones, I would prefer not to. Is the risk of the vaginal cream great? Could this be surgically removed? The Dr. indicated it is in a difficult to see area. Thank you.

Recent questions on  Neosporin

doctor1 MD

I have a very sensitive patch (burning itch) @ the base of my spine, top of butt crack. There is a rough "basketball skin" patch running down inside my butt cheek. Also between my thigh & scrotum & above the penis in the pubic hair is very red & itchy.Blue star ointment gives the only releif but burns terribly.Have tried otc antifungals, benadryl, neosporin, hydrocortizone...you name it, at wits end. Dr. said yeast infection use otc antifungal creme, already know that dont help. In agony please help.

doctor1 MD

I am a 22,male .Actually i got a bump on my skin of penis towards the base. Then it increased in size for 4 -5 mm and become red and then ruptured with 5-6 drops of blood. I washed it with shavlon and applied neosporin ointment . but today after 2days i found the skin of scrotum just below that wound became redish ( i can see very few blood within skin) and senitive also . I think it to be some liquid or blood accumulation. I am getting scared , what should i do now.

doctor1 MD

My name is Ric and I'm a 20 year old male. I never really had a huge problem with acne until recently. The acne isn't like typical acne I've had before they are slightly more swollen and more painful. I keep from picking at them but when they eventually pop they drain a yellowish pus and take an extremely long time to heal even with the application of Neosporin and other facial cleanser products. After I wipe off the Neosporin or whichever product I may have on my face there is a swollen yellow head on the abscess but not because there is pressure or puss under it it's just like a raw cap over it that will not pop or wipe off with a towel. I also have three lymph nodes on the right side of my neck/jawline that have hardened to slightly smaller than pea size. That also seems to be where the breakout gets the worst is right on the corner of the mandible. Again, the sores stay raw and drain for 3-4 days and do not heal as fast as they should. A lot of the hair follicles on my face are getting infected too. Any idea as to what is going on?
                                                                 

doctor1 MD

Hello, My 8 month old son s big toenail is split pretty far down toward the middle. I clipped some of it off so it wouldn t get caught on anything. I also applied Neosporin to it before putting his sock on. Is there anything else I should be doing? He is a big time crawler and climber. I think he must of snagged his nail doing one of these things. Thanks for the help!

doctor1 MD

Hi Doc, My wife is taking "Lactare" to increase milk quantity. Currently the dosage is 3 capsules/day. Wanted to check: a. Any side effects using Lactare b. Can we change the dosage to 1 or 2 capsules when milk quantity is good c. can we use...

doctor1 MD

hi I have a concern I was getting water for the camber i was carrying it and all of sudden I tapped a gentlemen at work and I looked at him and I never said a word cause because I was preoccupied with the water just tapped him and he replied you...

doctor1 MD

Hey doctor, Recently I noticed this black spot on the right side of my throat and I was just wondering if this is something I should get checked out by my doctor? It kind of came out of nowhere and I just noticed it yesterday and I don’t really...